MathSciNet Relay Station
MathSciNet bibliographic data
MR2006529 (2004h:47075) 47H09 (47H05 47H10 49J40)
Takahashi, W.; Toyoda, M. Weak convergence theorems for nonexpansive mappings and monotone mappings. J. Optim. Theory Appl. 118 (2003), no. 2, 417–428.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement